MathSciNet Relay Station
MathSciNet bibliographic data
MR2044331 34C15 (34C10)
Ou, C. H.; Wong, James S. W. Oscillation and non-oscillation theorems for superlinear Emden-Fowler equations of the fourth order. Ann. Mat. Pura Appl. (4) 183 (2004), no. 1, 25–43.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement